Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 15, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 28, 2014, 5:05 PM CDT for 4 counties in Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2014, 5:05 PM CDT (22:05 UTC)
- Expired
- Apr 28, 2014, 5:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Knox County, IL, Marshall County, IL, Peoria County, IL, Stark County, IL
The radar
The Quad Cities radar (KDVN), 91 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 1:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
834
WUUS53 KILX 282205
SVRILX
ILC095-123-143-175-282245-
/O.NEW.KILX.SV.W.0015.140428T2205Z-140428T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
505 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
WESTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
STARK COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 545 PM CDT
* AT 501 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WEST JERSEY TO PRINCEVILLE...AND MOVING NORTHEAST AT
30 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
LACON...PRINCEVILLE...DUNLAP...TOULON...WYOMING...ELMIRA...
CASTLETON...OSCEOLA...CAMP GROVE...BRADFORD...SPARLAND...HENRY...
DUNCAN...LAWN RIDGE AND HOPEWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4124 8964 4115 8963 4115 8934 4111 8934
4095 8946 4081 8974 4108 9014 4116 8999
4116 8988 4122 8987 4124 8982
TIME...MOT...LOC 2205Z 237DEG 26KT 4107 8996 4089 8974
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
073 follow-up statements
162
WWUS53 KILX 282218
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
518 PM CDT MON APR 28 2014
ILC095-282228-
/O.CAN.KILX.SV.W.0015.000000T0000Z-140428T2245Z/
KNOX IL-
518 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KNOX COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 4124 8964 4115 8963 4115 8934 4111 8934
4095 8946 4090 8955 4105 8984 4116 8999
4116 8988 4122 8987 4124 8982
TIME...MOT...LOC 2218Z 237DEG 26KT 4117 8980 4099 8958
$$
ILC123-143-175-282245-
/O.CON.KILX.SV.W.0015.000000T0000Z-140428T2245Z/
MARSHALL IL-PEORIA IL-STARK IL-
518 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR STARK...
NORTHEASTERN PEORIA AND WESTERN MARSHALL COUNTIES UNTIL 545 PM CDT...
AT 515 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELMIRA TO 7 MILES NORTHWEST OF CHILLICOTHE...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LACON...CASTLETON...OSCEOLA...CAMP GROVE...BRADFORD...SPARLAND...
HENRY AND HOPEWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4124 8964 4115 8963 4115 8934 4111 8934
4095 8946 4090 8955 4105 8984 4116 8999
4116 8988 4122 8987 4124 8982
TIME...MOT...LOC 2218Z 237DEG 26KT 4117 8980 4099 8958
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
07561
WWUS53 KILX 282232
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
532 PM CDT MON APR 28 2014
ILC143-282241-
/O.CAN.KILX.SV.W.0015.000000T0000Z-140428T2245Z/
PEORIA IL-
532 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PEORIA COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 4124 8964 4115 8963 4115 8934 4111 8934
4097 8945 4097 8950 4116 8987 4122 8987
4124 8982
TIME...MOT...LOC 2231Z 237DEG 26KT 4124 8968 4105 8941
$$
ILC123-175-282245-
/O.CON.KILX.SV.W.0015.000000T0000Z-140428T2245Z/
MARSHALL IL-STARK IL-
532 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
STARK AND WESTERN MARSHALL COUNTIES UNTIL 545 PM CDT...
AT 529 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRADFORD TO SPARLAND...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
HENRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4124 8964 4115 8963 4115 8934 4111 8934
4097 8945 4097 8950 4116 8987 4122 8987
4124 8982
TIME...MOT...LOC 2231Z 237DEG 26KT 4124 8968 4105 8941
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
07201
WWUS53 KILX 282243
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
543 PM CDT MON APR 28 2014
ILC123-175-282253-
/O.EXP.KILX.SV.W.0015.000000T0000Z-140428T2245Z/
MARSHALL IL-STARK IL-
543 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STARK AND WESTERN
MARSHALL COUNTIES WILL EXPIRE AT 545 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.
LAT...LON 4124 8964 4115 8963 4115 8934 4111 8934
4097 8945 4097 8950 4116 8987 4122 8987
4124 8982
TIME...MOT...LOC 2243Z 237DEG 26KT 4129 8958 4110 8931
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 3:17 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Apr 28, 3:17 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 317 PM CDT Mon Apr 28 2014 .DISCUSSION... ISSUED 317 PM CDT Mon Apr 28 2014 Main concerns will be storms developing over the area and moving in from the west this afternoon and early tonight. Then the concern will shift and become the continue chances of diurnal precip for the rest of the week as the upper level low slowly drifts easward into the Great Lakes region later this week. Models look ok with the overall pattern and sfc features through the period. Only differences seen will be in the mesoscale features for rest of the afternoon and into tonight. SHORT TERM...Tonight through Thursday Tornado watch continues til 7pm as storms have fired on the dry line in MO early this afternoon. These storms will be moving northeast and northerly during the period over the western parts of the area. Hail appears to be the main threat right now, but isolated tornadoes will also be possible if the storms begin to rotate. The storms are low-topped and will remain that way. Thunderstorms will be possible again tomorrow as the upper level low will still be northwest of the area, though closer than today. Severe weather is not expected tomorrow as the best moisture will have moved east of the area. Skies will also be cloudy south of the low system, so instability will be quite low. Then diurnal showers will be possible remainder of the period as the the forecast area remains in cyclonic flow through the week. This flow will also have temps much cooler through the period. LONG TERM...Thursday night through Monday Cyclonic flow continues through the rest of the week and into the weekend. Then by end of the weekend, the system will push out of the area. We will finally have some dry periods as high pressure builds in for a brief period. Then another system is expected to move into the area for Sunday. Temps will remain on the cool side through the period. Auten && .AVIATION... ISSUED 1255 PM CDT Mon Apr 28 2014 A warm front near I-74 will lift ne during this afternoon as strong 989 mb low pressure over east central Nebraska moves to the NE/IA/MO border this evening. Low pressure then moves into nw IL and se IA by 18Z/Tue with dry line over central MO moving east across central IL during this evening. Ceilings below 1k ft at BMI should lift to MVFR next hour while MVFR ceilings possible across central IL this afternoon. Showers and thunderstorms to develop over central IL by mid afternoon and become more numerous late afternoon and early evening and then diminish from west to east between 02Z and 05Z as dry line moves through. Strong to severe thunderstorms quickly developing along dry line over central MO early this afternoon. MVFR visibilities and ceilings expected with convection and possibly briefly lower with stronger storms. Scattered showers and isolated thunderstorms to develop during Tue afternoon after 18Z/Tue. Breezy ESE winds turning SSE 14-20 kts and gusts of 24-33 kts. Winds have already shifted south at SPI, DEC and CMI. South winds diminish to 5-10 kts later this evening and overnight. Breezy ssw winds 12-18 kts with gusts 18-25 kts after 14Z Tue. 07 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 28, 3:42 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 342 PM CDT MON APR 28 2014 ILZ027>031-036>038-040>057-061-291100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX- LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA- PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 342 PM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND INTO EARLY THIS EVENING AS A SLOW MOVING STORM SYSTEM CONTINUES TO IMPACT THE AREA. SOME OF THE STRONGER STORMS COULD PRODUCE LARGE HAIL AND ISOLATED TORNADOES. DAMAGING WINDS WILL ALSO BE A THREAT. HEAVY RAINS AND FREQUENT LIGHTNING ARE ALSO POSSIBLE WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE STORM SYSTEM WILL CONTINUE TO IMPACT THE AREA TUESDAY...WITH THUNDERSTORMS STILL POSSIBLE. HOWEVER SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY EVENING UNTIL SUNSET...PRIMARILY BETWEEN 2 PM AND 8 PM. ILZ062-063-066>068-071>073-291100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 342 PM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL REDEVELOP LATE THIS AFTERNOON AND LINGER INTO THIS EVENING AS A SLOW MOVING STORM SYSTEM CONTINUES TO IMPACT THE AREA. A FEW OF THE STORMS HAVE THE POTENTIAL TO BE SEVERE. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS... BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. HEAVY RAINS AND FREQUENT LIGHTNING ARE ALSO POSSIBLE WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE STORM SYSTEM WILL CONTINUE TO IMPACT THE AREA TUESDAY...WITH THUNDERSTORMS STILL POSSIBLE. HOWEVER SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY EVENING UNTIL SUNSET...PRIMARILY BETWEEN 2 PM AND 8 PM. AUTEN
In the hours before
Special weather statement, Apr 28, 2:57 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT MON APR 28 2014
ILZ027>029-036-282100-
FULTON-KNOX-PEORIA-STARK-
257 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KNOX...NORTHEASTERN
FULTON...NORTHWESTERN PEORIA AND WESTERN STARK COUNTIES UNTIL 400 PM
CDT...
AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLIAMSFIELD...OR 16 MILES EAST OF
GALESBURG...MOVING NORTH AT 30 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VICTORIA...
WEST JERSEY...
ALTONA...
LA FAYETTE...
OTHER LOCATIONS AFFECTED INCLUDE...DAHINDA AND SNAKE DEN HOLLOW.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4124 8982 4071 9004 4074 9023 4115 9021
4116 8988 4123 8987 4124 8986
TIME...MOT...LOC 1957Z 195DEG 26KT 4098 9006
07Local storm report, Apr 28, 3:32 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL MEREDOSIA 39.83N 90.56W
04/28/2014 M1.00 INCH MORGAN IL LAW ENFORCEMENT
NICKEL TO QUARTER SIZED HAIL. FROM MEREDOSIA PD.
&&
25Local storm report, Apr 28, 3:57 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
357 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL BEARDSTOWN 40.01N 90.43W
04/28/2014 M0.88 INCH CASS IL TRAINED SPOTTER
&&
25Special weather statement, Apr 28, 4:16 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
416 PM CDT MON APR 28 2014
ILZ047-048-050-051-282200-
CASS-MENARD-MORGAN-SANGAMON-
416 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORGAN...SOUTHEASTERN
CASS...SOUTHERN MENARD AND WESTERN SANGAMON COUNTIES UNTIL 500 PM
CDT...
AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LITERBERRY TO
FRANKLIN TO WAVERLY...MOVING NORTHEAST AT 35 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
ALEXANDER...
DIVERNON...
AUBURN...
NEW BERLIN...
LOAMI...
CHATHAM...
OTHER LOCATIONS AFFECTED INCLUDE...JACKSONVILLE MUNICIPAL AIRPORT...
SOUTH JACKSONVILLE...LAKE JACKSONVILLE...LOWDER...THAYER AND
SINCLAIR.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3981 9036 3993 8984 3994 8973 3956 8962
3952 8970 3952 9008
TIME...MOT...LOC 2116Z 204DEG 30KT 3982 9025 3965 9007
3955 8998
07Local storm report, Apr 28, 4:30 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
430 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG LEWISTOWN 40.40N 90.16W
04/28/2014 FULTON IL EMERGENCY MNGR
GARAGE DESTROYED AT HEDGECOMB ROAD IN LEWISTON FROM
COUNTRY EMA.
&&
EJLLocal storm report, Apr 28, 4:54 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
454 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL KNOXVILLE 40.91N 90.29W
04/28/2014 M1.00 INCH KNOX IL MESONET
NICKEL TO QUARTER-SIZED HAIL COVERING GROUND...SWOP
REPORT.
0435 PM TSTM WND GST KNOXVILLE 40.91N 90.29W
04/28/2014 E55 MPH KNOX IL MESONET
ESTIMATED 50 TO 55 MPH THUNDERSTORM WIND GUSTS...SWOP
REPORT.
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 2:29 PM CDT | Special Weather Statement | ILX | Peoria, Stark | 61 min |
| Apr 28, 2:57 PM CDT | Special Weather Statement | ILX | Knox | 63 min |
| Apr 28, 3:11 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Schuyler, Scott | 49 min |
| Apr 28, 3:40 PM CDT | River Flood Warning | ILX | Clay, Richland | 6 days |
| Apr 28, 4:02 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Morgan, Schuyler | 43 min |
| Apr 28, 4:16 PM CDT | Special Weather Statement | ILX | Morgan | 44 min |
| Apr 28, 4:25 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 50 min |
| Apr 28, 4:59 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon, Shelby | 61 min |
| Apr 28, 5:56 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 49 min |
| Apr 28, 6:32 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Macon, Moultrie, Piatt and 1 more | 43 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.